# SDR SWAA2013120923076

- Difficulty date: December 2, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 37,344 hours, 21,566 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50303
- Part serial: 001375
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT CRACKED EXTENDING FROM A FASTENER AT THE ACTUATOR ATTACH POINT.  R & R NR 3 SLAT IAW AMM.
